# SDR CHQA20130720183

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 29,636 hours, 26,202 cycles
- Engine: Rroyce AE3007A13
- Engine time: 24,812 hours, 23,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THAT THE RT FORWARD WING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX RESECURED CONNECTOR.  OPS CHECKED GOOD, WITH NO FURTHER DEFECTS NOTED.
